Taiwanese Journal of Mathematics

Equivalency between the Generalized Carleson Measure Spaces and Triebel-Lizorkin-Type Spaces

Chin-Cheng Lin and Kunchuan Wang

Full-text: Open access


In this note, we show that the homogeneous Triebel-Lizorkin-type spaces $\dot{F}^{\alpha,\tau}_{p,q}$ with four parameters defined in [7, 8] is essentially same as the generalized Carleson measure space $CMO^{\alpha,q}_r$ introduced in [6] with equivalent norms.

Article information

Taiwanese J. Math., Volume 15, Number 2 (2011), 919-926.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B35: Function spaces arising in harmonic analysis

Carleson measure spaces Triebel-Lizorkin spaces


Lin, Chin-Cheng; Wang, Kunchuan. Equivalency between the Generalized Carleson Measure Spaces and Triebel-Lizorkin-Type Spaces. Taiwanese J. Math. 15 (2011), no. 2, 919--926. doi:10.11650/twjm/1500406241. https://projecteuclid.org/euclid.twjm/1500406241

Export citation


  • L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math., 80 (1958), 921-930.
  • M. Frazier and B. Jawerth, A discrete transform and decomposition of distribution spaces, J. Funct. Anal., 93 (1990), 34-170.
  • C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137-193.
  • Y. Han and G. Lu, Discrete Littlewood-Paley-Stein theory and multi-parameter Hardy spaces associated with the flag singular integrals, available at http://arXiv.org/abs/ 0801.1701.
  • Y. Han, J. Li and G. Lu, Duality of multiparameter Hardy space $H^p$ on product spaces of homogeneous type, Ann. Scuola Norm. Sup. Pisa CI. Sci., 9 (2010), 645-685.
  • C.-C. Lin and K. Wang, Generalized Carleson measure spaces and their applications, preprint.
  • D. Yang and W. Yuan, A new class of function spaces connecting Triebel-Lizorkin spaces and $Q$ spaces, J. Funct. Anal., 255 (2008), 2760-2809.
  • D. Yang and W. Yuan, New Besov-type spaces and Triebel-Lizorkin-type spaces including $Q$ spaces, Math. Z., 265 (2010), 451-480.